Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    period off and sweating
    avatar
    Invincible2009 posted:
    I am 23 and am on keppra lamitical atenenol and zoloft. 5 months ago my period started going off. Also i have been sweating like crazy every time i sleep but if i just sleep with nothing on top of me i get a cold chill yet still sweat. Any ideas on what is wrong?
    Reply
     
    avatar
    dancer86442 responded:
    Hello Invincible,

    Welcome to our Community. How long have you been on All these meds? Because that is the First thing that came to My mind. Med Side Effects or Bad Interaction between meds. The Drug/Supplement Tab up top can give you answers as to Side Effects of each of your meds. But, you would/should consult your Pharmacist about med Interactions. You could ask your DR, but, your Pharmacist would Know More!

    Please note these incidents in a Daily Journal. More Info as to What to Include in a Daily Journal is posted under Tips.

    Let us know what you find out. Hugs

    Love Candi
     
    avatar
    saxofone1 responded:
    Hi invincible,

    I love your screen name. You are a fighter!

    I had similiar troubles with my period back in late 70s - 80s. The doctors put me on the pill in an effort to help regulate it. It worked for awhile.

    I have sudden sweats/cold spells too But I'm postmenapause right now. Yea!!!!!!. Candi, which organ is supposed to help control our body temp? The kidney or thyroid or what? That might need to be tested.

    Candi shares my thoughts about the countering of meds. That should always be a concern. The simplest meds can cause discomforts. Aspirin, Nyquil, Pepto. We do have to be careful.

    Keep that journal handy and jot notes freely.

    Hope your discomfort is resolved soon.

    angie
     
    avatar
    dancer86442 responded:
    Another Thought. After reading Angies reply, it dawned on me. You may be experiencing Hormone Imbalances. Your GYN Doc, GP or Neuro can test to find out. Or you could just try Estroven or Soy Isoflavone supplements. I don't recommend BC as a solution. My Daughter had a Lot of Bad interactions w/ BC & Seizure meds. If you don't note an improvement after a week or two on supplements definitely ask you DR to check your Thyroid for any Issues, also. Thyroid problems are known to Trigger Seizures, too.
     
    avatar
    Invincible2009 replied to dancer86442's response:
    I have been on lamitical and keppra for 5 years I have been on atenonol for almost 2 and zoloft for almost a year. Should i talk to my neurologist when i see him in july?
     
    avatar
    Invincible2009 replied to saxofone1's response:
    thank you all for your help. I have been on keppra for 5 years and lamictal the same. I have been on atenonol for almost 2 years. the reason im on atenonol is because my heart rate goes high. They are retraining my heart. The reason i got it is because of the side effects of my medications over the years. I have been on zoloft for almost a year. Should I wait until i see my neurologist in July to talk to someone? Or should i schedule a appointment with my family doctor before then?
     
    avatar
    saxofone1 replied to Invincible2009's response:
    I think you should call your doctor and ask for an earlier appt. Let the office know your concerns and how it is troubling you. Stress can aggravate seizure activity and your heart condition.

    Have you had the chance to talk with your pharmacist or one that you trust?

    angie
     
    avatar
    dancer86442 replied to Invincible2009's response:
    Invincible, Your Family Doc or GYN can run the necessary tests. Let us know the outcome. I just posted a Link in Topic by An... Below this reply. Please read. Salt intake could be an issue, also.

    Love Candi


    Helpful Tips

    Want to read "discussions" only?
    Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
    Was this Helpful?
    19 of 29 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center